Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Is there any medication helpful in quitting tobacco ?

hi sir i m from jaipur(rajasthan,india. i use gutkha(tobacco) but i want to quit gutkha.plz suggest me any medicine...thanks
Asked On : Thu, 22 Sep 2011
Answers:  3 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
1. depression drives smoking,use of gutkha, any physical or emotional stress?
2. don't quit all of a sudden,which might result in withdrawal symptoms.
3. limit caffeine intake (tea,coffee)
4. see a psychiatrist for proper counselling
5. nicotine patch and nicotine gum are sold without prescription whereas nicotine spray and inhaler are given with prescription.
6. try to distract yourself from the urge to smoke, keep away from smoking areas,either leave the friend circle, or go out for a walk,keep yourself busy.
7. drink lots of water and non caffeinated drinks.
8. Practising Anulom Vilom (breathing Exercise) in Ayurveda will surely help you.
Answered: Wed, 3 Apr 2013
I find this answer helpful
Homeopath Dr. Dhara Shah's  Response
hi welcome to hcm. i appreciate your decision.see first you determine yourself to leave tobacco by anyhow what ever the homoeopathy there are medicine for that but you have to give complete history before taking medicine.avoid stress and chew chewgum or loving instead of tobacco .
Answered: Thu, 26 Jan 2012
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Gutkha has tobacco and is very harmful to the body. It can cause high risk of mouth and tongue cancer. You need to stop eating Gutkha. In order to stop Gutkha, it is similar to the steps taken in stopping cigarette smoking. You need to consult a Psychiatrist and get necessary behavior therapy and possibly Nicotine patch, Nicotine gum as well as required. In some cases medicine will also be given. But you should follow proper steps only with Doctor and not attempt to do it yourself.
Answered: Fri, 23 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor